# SDR SWAA2016032250108

- Difficulty date: March 21, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 72,601 hours, 59,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD DOOR EXTERIOR EMER LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
